# SDR 98ZZZM686

- Difficulty date: June 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N56FA
- Make and model: Doug DC-8F-54
- Aircraft serial: 45663
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON TAXI AFTER LANDING MIA, FLT 364 - REPORTED LOSS OF HYDRAULIC QUANTITY TO AUX LEVEL WITH LOW BRAKE PRESSURE LIGHT ILLUMINATED AND NO EFFECTIVE BRAKING OR STEERING.  REPLACED BROKEN HYDRAULIC LINE AT LEFT BOGIE TRIM CYLINDER IAW MM 13-6-2.  OPS CHECKED NORMAL PER MM 32-10-0 AND 29-0.  (M)
